# SDR DALA2019052703200

- Difficulty date: May 26, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N608AT
- Make and model: Boeing 717-200
- Aircraft serial: 55081
- Aircraft time: 38,416 hours, 33,050 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AREA SETTLEMENT AND COUNTERSUNK AT FUEL TANK ACCESS PLATES #620FT, 620LB, AND 620DB ON RT WING (AD). NRC 00368: CORROSION LEVEL 2, CORROSION ON SETTLEMENT AREA AND COUNTERSINK HOLES AT FUEL TANK ACCESS PLATES #620 FT, 620LB, AND 620DB OF RT WING WERE REPLACED AND PART NUMBERS VERIFIED PER IPC 57-22-01-01 ITEMS 15, 220, AND 430. (LP #1092423)
